# SDR ASOA2015070113213

- Difficulty date: June 3, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,362 hours, 27,766 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS MULTIPLE INDICATIONS NOTED AT LBL 18.00 BETWEEN WL 121.93-WL 137.5 APPROXIMATELY 2.0" IN LENGTH 50 PERCENT FSH.  FAILED NDT INSPECTION.  REMOVED DAMAGE AT LBL 18.0, FS 621 BULKHEAD IAW STEP 1, 2 & 3 OF REO 601R-53-61-5498 (01).  FABRICATON AND INSTALLATON OF ALL REPAIR PARTS AT FS 621, LBL 18 IAW REO 601R-53-61-5498. RECEIVED FINAL REO 601R-53-61-5498 AND VERIFIED THAT ALL STEPS OF REO HAVE BEEN C/W FOR REPAIR OF FS 621 BULKHEAD AT LBL 18.  REO:601R-53-61-5498 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.
